Alert archive / Minnesota / Freeze Warnings in 2009
Freeze Warning 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this freeze warning at Oct 8, 2009, 4:21 AM CDT for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Oct 8, 2009, 10:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2009, 4:21 AM CDT (09:21 UTC)
- In effect from
- Oct 8, 2009, 10:00 PM CDT
- Expired
- Oct 9, 2009, 10:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.4 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFGF 080921 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 421 AM CDT THU OCT 8 2009 ...WIDESPREAD FREEZE EXPECTED TONIGHT FOR THE ENTIRE REGION... .TEMPERATURES WILL FALL INTO THE 20S TONIGHT...AND A WIDESPREAD FREEZE IS EXPECTED. COLD HIGH PRESSURE WILL CAUSE CLEARING SKIES AND LIGHT WINDS OVERNIGHT...AND THE GROWING SEASON WILL COME TO AN END TONIGHT FOR THE ENTIRE AREA. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091500- /O.NEW.KFGF.FZ.W.0002.091009T0300Z-091009T1500Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 421 AM CDT THU OCT 8 2009 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT FRIDAY. TEMPERATURES WILL FALL INTO THE MID 20S TONIGHT FOR ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA. THIS WILL CAUSE A WIDESPREAD FREEZE...AND THE GROWING SEASON WILL COME TO AN END. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING QUICKLY AFTER SUNSET ONCE HIGH PRESSURE BUILDS INTO THE AREA AND WINDS SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DK
3 follow-up statements
000 WWUS73 KFGF 082003 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 303 PM CDT THU OCT 8 2009 ...WIDESPREAD FREEZE EXPECTED TONIGHT FOR THE ENTIRE REGION... .TEMPERATURES WILL FALL INTO THE 20S TONIGHT...AND A WIDESPREAD FREEZE IS EXPECTED. COLD HIGH PRESSURE WILL CAUSE CLEARING SKIES AND LIGHT WINDS OVERNIGHT...AND THE GROWING SEASON WILL COME TO AN END TONIGHT FOR THE ENTIRE AREA. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091500- /O.CON.KFGF.FZ.W.0002.091009T0300Z-091009T1500Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 303 PM CDT THU OCT 8 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT FRIDAY. TEMPERATURES WILL FALL INTO THE MID 20S TONIGHT FOR ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA. THIS WILL CAUSE A WIDESPREAD FREEZE...AND THE GROWING SEASON WILL COME TO AN END. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING SHORTLY AFTER SUNSET ONCE HIGH PRESSURE BUILDS INTO THE AREA AND WINDS SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DK/G2
000 WWUS73 KFGF 090938 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 438 AM CDT FRI OCT 9 2009 ...WIDESPREAD FREEZE WILL CONTINUE THROUGH THIS MORNING FOR THE ENTIRE REGION... .TEMPERATURES WILL REMAIN IN THE 20S THROUGH EARLY FRIDAY MORNING...AND A WIDESPREAD FREEZE WILL CONTINUE. COLD HIGH PRESSURE HAS CAUSED CLEARING SKIES AND LIGHT WINDS OVERNIGHT...AND THE GROWING SEASON WILL COME TO AN END. TEMPERATURES WILL SLOWLY WARM ABOVE FREEZING BY MID MORNING FOR THE REGION. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091500- /O.CON.KFGF.FZ.W.0002.000000T0000Z-091009T1500Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 438 AM CDT FRI OCT 9 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. TEMPERATURES WILL REMAIN IN THE 20S THROUGH EARLY THIS MORNING FOR ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA. THIS WILL CAUSE A WIDESPREAD FREEZE...AND THE GROWING SEASON WILL COME TO AN END. TEMPERATURES ARE EXPECTED TO REBOUND ABOVE FREEZING AROUND 10 AM ACROSS THE AREA AHEAD OF ANOTHER COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DK
000 WWUS73 KFGF 091450 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 950 AM CDT FRI OCT 9 2009 ...FREEZE WARNING WILL EXPIRE... MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091600- /O.EXP.KFGF.FZ.W.0002.000000T0000Z-091009T1500Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 950 AM CDT FRI OCT 9 2009 ...FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING. TEMPERATURES THAT DROPPED DOWN INTO THE 20S OVER NIGHT HAVE REBOUNDED THIS MORNING. THESE LOW TEMPERATURES HAVE ENDED THE 2009 GROWING SEASON. THEREFORE...NO FURTHER FREEZE OR FROST HEADLINES WILL BE ISSUED THIS SEASON. $$ KAISER
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this freeze warning went out at Oct 8, 3:50 AM CDT, 31 minutes earlier.
Area forecast discussion, Oct 8, 3:50 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
350 AM CDT THU OCT 8 2009
.DISCUSSION...
THE MAIN CHALLENGE THROUGH THE FORECAST WILL BE TEMPS AND SNOW
CHANCES FRIDAY AFTERNOON INTO SAT. COOL CYCLONIC FLOW CONTINUES
FOR THE REGION BEHIND THE FIRST COLD FRONT...AND TEMPS WILL REMAIN
WELL BELOW NORMAL THROUGH AT LEAST EARLY NEXT WEEK. MODELS HAVE COME
INTO BETTER AGREEMENT IN REGARDS TO THE FRI/SAT SYSTEM...AND THE
GFS/ECMWF REMAIN THE MOST CONSISTENT WITH THE NAM CATCHING UP THIS
MORNING. WE WILL CANCEL THE CURRENT FREEZE WARNING IN EFFECT THIS
MORNING FOR THE DEVILS LAKE BASIN WITH WINDS REMAINING GUSTY AND
CLOUDS INHIBITING TEMPS FROM FALLING BELOW 32.
FOR TODAY...EXPECT NW FLOW TO CONTINUE AND IT WILL BE BREEZY WITH
ABOUT 20-25KT TO MIX. THERE COULD BE A FEW FLURRIES/SPRINKLES
CLOSER TO DEEPER CYCLONIC FLOW IN THE NORTHEAST. OTHERWISE...WITH
FAIRLY LOW CONVECTIVE TEMPS...EXPECT MOSTLY CLOUDY SKIES AND TEMPS
FAIRLY UNIFORMLY IN THE MID 40S.
FOR TONIGHT...A WEAK HIGH PRESSURE RIDGE SHOULD CAUSE CLEARING
SKIES THIS EVENING. WITH UPSTREAM DEWPOINTS IN THE LOW TO MID
20S...COUPLED WITH CLEARING AND LIGHT WINDS...EXPECT A WIDESPREAD
FREEZE WITH TEMPS FALLING INTO THE MID 20S. THEREFORE...WILL ISSUE
A FREEZE WARNING FOR THE ENTIRE REGION...AND THIS SHOULD BRING AN
END TO THE GROWING SEASON. THIS WILL BE THE LAST FROST/FREEZE
HEADLINE ISSUED BY FGF UNTIL NEXT YEAR SHOULD THESE COLD TEMPS
VERIFY.
ON FRIDAY/FRI NIGHT...A FAST MOVING UPPER LOW WILL MOVE FROM NW TO
SE. THERE WILL BE STRONG FRONTOGENESIS IN THE LOWEST
850MB...ENHANCING STRONG MID LEVEL LIFT AND SATURATION. THERE WILL
BE A BAND OF LIGHT SNOW...POSSIBLY MIXED WITH SOME RAIN AT THE
START...MOVING FROM WEST TO EAST BY FRI AFTERNOON. PRECIP WILL
CHANGE TO ALL SNOW AFTER 00Z SAT...AND THERE COULD BE SOME LIGHT
ACCUMULATIONS OF UNDER AN INCH MAINLY IN THE NORTH. IT COULD SNOW
FAIRLY HARD FOR A 3-6 HOUR PERIOD WITH A VERY NARROW BAND OF
LIFT/SATURATION MOVING QUICKLY EAST. FOR NOW WILL KEEP WITH HIGHER
CHANCE POPS MOVING INTO THE DVL BASIN FRI AFTERNOON AND MOVE
CHANCE POPS THROUGH THE REST OF THE AREA FRI NIGHT. WINDS COULD
ALSO BECOME GUSTY BEHIND THE FRONT FRI NIGHT. THERE COULD BE SOME
SLICK SPOTS FRI NIGHT WITH TEMPS FALLING BELOW FREEZING...AND WILL
MAKE MENTION IN THE HWO AND TOP NEWS ON OUR HOMEPAGE.
ON SAT/SUN...EXPECT THE COLD WEATHER TO CONTINUE WITH CYCLONIC FLOW
AND SOME FEW FLURRIES/SNOW SHOWERS LINGERING MAINLY ON SAT. WINDS
WILL GUST OVER 30 MPH ON SAT AND WE COULD APPROACH ADVISORY
CRITERIA IN SOME AREAS. SOUNDINGS ONLY SUPPORT TEMPS IN THE LOW
30S SAT AND POSSIBLE A BIT WARMER SUNDAY. WE MAY APPROACH RECORD
LOW MAXIMUM TEMPS ON SAT WITH A VERY BLUSTERY DAY EXPECTED...ALONG
WITH PLENTY OF CLOUDS AND CONVECTIVE TEMPS IN THE MID 30S BOTH
SATURDAY AND SUNDAY.
&&
.AVIATION...
EXPECT MVFR CIGS THIS MORNING RISING INTO THE VFR RANGE AT ALL
AREAS BY LATER THIS AFTERNOON. NW WINDS COULD GUST OVER 20KT AT
TIMES THROUGH EARLY AFTERNOON BEFORE SUBSIDING QUICKLY THIS EVENING.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FREEZE WARNING FROM 10 PM THIS EVENING TO 10 AM CDT FRIDAY FOR
NDZ006>008-014>016-024-026>030-038-039-049-052>054.
MN...FREEZE WARNING FROM 10 PM THIS EVENING TO 10 AM CDT FRIDAY FOR
MNZ001>009-013>017-022>024-027>032-040.
&&
DKHazardous weather outlook, Oct 7, 5:39 AM CDT, 22 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 539 AM CDT WED OCT 7 2009 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-081200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 539 AM CDT WED OCT 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FIRST WIDESPREAD HARD FREEZE IS EXPECTED FRIDAY MORNING WITH TEMPERATURES EXPECTED TO FALL INTO THE MID 20S. SNOW MAY MOVE INTO THE REGION FRIDAY AFTERNOON AND CONTINUE INTO EARLY SATURDAY. THERE IS THE POTENTIAL FOR SOME AREAS TO RECEIVE THE FIRST ACCUMULATING SNOW OF THE SEASON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TG
Nearby
Freeze Warnings in Minnesota, 2009Freeze Warnings in North Dakota, 2009Every freeze warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.